MAUDE Adverse Event Report: COVIDIEN POLYUR FEED TUBE 5 FR X 36; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN POLYUR FEED TUBE 5 FR X 36; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 461503
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record could not be completed because the lot number provided by the customer is not a valid lot number.Two decontaminated samples outside of the original package and without a lot number were received for evaluation.After performing a visual inspection, the separation of the purple connector can be observed in the two samples.The root cause and action plan will be documented through a formal corrective/preventative action which has been initiated to address the ¿connector disassembly¿ condition to mitigate any further occurrences.
 
Event or Problem Description
The customer reported that the purple connector had separated from the tubing.

Brand Name
POLYUR FEED TUBE 5 FR X 36
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key10319950
Report Number9612030-2020-02543
Device Sequence Number3484224
Product Code KNT
UDI-Device Identifier10884521067974
UDI-Public10884521067974
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number461503
Device Catalogue Number461503
Device Lot Number370237
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/21/2020
Initial Report FDA Received Date07/24/2020
Patient Sequence Number1